# SDR AALA201603089004

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 40,992 hours, 26,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ARMING LEVER FOR DOOR 1L IS STIFF & HARD TO OPERATE.  CLEANED & LUBRICATED 1L DOOR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00.
